ive been taking remeron for 1 month now(30mg) with xanax(1mg 4/day) and had bad nausea problems, constipation,
and and vomiting so my doctor told me to stop the remeron. how long does remeron take to leave your system? what withdrawl (withdrawal) effects can i expect because i dont see him again till may 26
I used to take Remeron for about a year. I was at the 30Mg dosage also. I also was given Xanax, but at that time only 1/2Mg per day.
I had found that the withdrawl (withdrawal) from Remeron was not as bad as the withdrawl (withdrawal) I had from many other antidepressants. (had to switch the remeron for another med because Remeron was no longer working to control my depression)
You said that your on 4Mgs a day of Xanax? HOLD UP! That is WAY too much and if you continue at that dosage you will get severly addicted. Let me tell you that the withdrawl (withdrawal) from Xanax at high dosages is no fun at all. Shivers, cold sweats, severe agitation are only a few to name.
You have to taper (slow) that dosage down. Most doctors will not even prescribe more than 2Mgs Xanax per day because of the risk of addiction. Do not underestimate the power of Xanax to make you an addict. It can do so in just a couple months and I tell you that the withdrawl (withdrawal) is hell.
ive had panick disorder and depression now for 15 yrs. was on zoloft for most of the time, starting xanax at .5 mg 4 times a day. so ive been taking it for a long time. i have severe panic disorder with generalized anxiety disorder and major depressive disorder. i know im addicted to xanax, the max dosage is up to 6 mg a day, believe it or not. ive been suffering severely again the last year and have been given many diff. antidepressants, lexzapro,paxil,pristique,invega,and now just stopped remeron and am starting all over with a low dose of zoloft 25mg. with the xanax, the xanax only works for me slightly because my body is so used to it. in years past ive been tapered down only to have to have it increased slowly as not to reach the peak dose. the only substitute for xanax is klonapin which ive used in the past, then switched to give my body a break from xanax. thanks for the reply, keep in touch
You sound medication resistant like me. Have you ever given consideration to the fact that you may suffer from a more rare type of Bi-polor NOS (Not Otherwise Specified)
Of course were all familiar with Bi-polor 1 & 2, but some resistant people like you and I are later discovered to be in a NOS type catogory for Bi-polor.
Might I suggest combining that Zoloft with Lithium and Lamictal. I also take an antidepressant like you and have been from one to another a million times. Finnaly I met a Psychiatrist that diagnosed me as having a more rare type of NOS Bi-polor. The symptoms are often confused with those of Uni-polor.
Add Some mood stabilizers to that Zoloft and I bet you feel better. Also keep in mind that 25Mgs of Zoloft is not even enough to have any effect. That is an ultra low dosage.
For 95% of people the effective range for Zoloft is between 50 to 250Mgs a day depending on the severity of the depression and how medication resistant you are.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.